# SDR HALA20250519142

- Difficulty date: May 17, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N4787K
- Make and model: Airbus A330-343
- Aircraft serial: 01874
- Aircraft time: 2,390 hours, 602 cycles
- Engine: Rroyce RB211TRENT77
- Engine time: 2,403 hours, 606 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Pressure Switch
- Condition: Faulted
- Location: Hyd System
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS - AT CRUISE 3:45 INTO FLIGHT, ECAM " HID G ENG 1 PUMP LO PR" ECAM ACTIONS COMPLETED NO FURTHER INCIDENTS. REPLACED #1 ENG EDP HYD PRESS SWITCH (4001JGI) PER AMM 29-11-17. OP AND LEAK PENDING. CONDITION SAME. REMOVED AND REPLACED #1 ENG GREEN HYD PUMP REF 29-11-51. OPS AND LEAK CHECK GOOD, OK FOR SVC
